Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 3

 
   

Some Integrals Involving Generalized Hypergeometric functions and Srivastava polynomials

PP: 1009-1015
doi:10.18576/amis/100318
Author(s)
Praveen Agarwal, Jaekeun Park, Mehar Chand, Shilpi Jain,
Abstract
We aim to establish certain (presumably) new and (potentially) useful integral results involving the generalized Gauss hypergeometric function and the Srivastava polynomial. Next, we obtain certain new integrals and expansion formulas by the application of our theorems. Some interesting special cases of our main result are also considered and shown to be connected with certain known ones.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved